MAUDE Adverse Event Report: ABBOTT MEDICAL Epic Plus; Heart-Valve, Non-Allograft Tissue

ABBOTT MEDICAL Epic Plus; Heart-Valve, Non-Allograft Tissue
Model Number E200-29M
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 05/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Na.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 29mm epic plus mitral valve was implanted in the patient.On (b)(6) 2026, the valve explanted and a non-abbott valve was implanted due to thrombus.The patient was reported stable.

Brand Name
Epic Plus
Common Device Name
Heart-Valve, Non-Allograft Tissue
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical Ltda. Reg#3001883144
1301rua profvieira demendonça
bairro engenho nogueira 31.31 0-26
BR   31.310-260
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key25366134
Report Number2135147-2026-03734
Device Sequence Number10654206
Product Code LWR
UDI-Device Identifier05415067033086
UDI-Public(01)05415067033086(17)281125
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P040021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberE200-29M
Device Catalogue NumberE200-29M
Device Lot NumberBR00049585
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/11/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2026
Supplement Date Received by Manufacturer07/22/2026
Initial Report FDA Received Date06/02/2026
Supplement Report FDA Received Date07/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age73 YR
Patient SexMale